# SDR DALA2023080106226

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,157 hours, 42,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 FUSELAGE / FRAME / RHS BS 1640 / STR 14R / LOWER OUTBD HOLE & LOWER INBD HOLE / CRACKED. CORRECTIVE ACTION: REF ERA 591624-14. (2889387)
